It is currently Sun Aug 20, 2017 7:53 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sat Mar 15, 2014 1:42 pm 
Offline
Average Poster
Average Poster

Joined: Sun Nov 11, 2012 2:25 pm
Posts: 24
I have been on sub for over 2 years now and a few months back i noticed the onset of feeling weak most of the time and having pretty bad joint pains(esp my right arm/shoulder area)
mind you i have never had these issues of pain in my joints before being on sub nor was there any injury that could have brought this on? The weakness is pretty severe i cant even lift small amounts of weight like i used to? 50 pounds feels like 200 to me, i used to be very strong but now i have the strength of a small child!
is there any documented proof that being on sub long term can cause these types of issues?
thanks


Top
 Profile  
 
PostPosted: Sat Mar 15, 2014 7:52 pm 
Offline
Site Admin
Site Admin

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 69
No. And about 30 years of evidence that it doesn't. It is a mu receptor partial agonist, with a long safety record. Most of my patients have been on it for over six years; one runs marathons. There are no reports of 'muscle aches' or joint pains. The effects are the same as any other opioid-- morphine, oxycodone, hydrocodone, etc-- nothing different, except for a limit to potency that tricks the brain into feeling nothing ever wearing off.

Realize that pain from arthritis and muscle inflammation usually develops many years before the person starts to experience pain; you may have thrown a baseball five years, or pulled the starter on the lawn mower one too many times... and now you have a part of your body that needs TLC. I suggest you see a rehab doc (or a GP with an understanding of rehab) and find out if you need to stretch (for tightness), or need to reduce use (for an inflammatory or arthritic condition).


Top
 Profile  
 
PostPosted: Sat Mar 15, 2014 8:48 pm 
Offline
Average Poster
Average Poster

Joined: Sun Nov 11, 2012 2:25 pm
Posts: 24
admin1 wrote:
No. And about 30 years of evidence that it doesn't. It is a mu receptor partial agonist, with a long safety record. Most of my patients have been on it for over six years; one runs marathons. There are no reports of 'muscle aches' or joint pains. The effects are the same as any other opioid-- morphine, oxycodone, hydrocodone, etc-- nothing different, except for a limit to potency that tricks the brain into feeling nothing ever wearing off.

Realize that pain from arthritis and muscle inflammation usually develops many years before the person starts to experience pain; you may have thrown a baseball five years, or pulled the starter on the lawn mower one too many times... and now you have a part of your body that needs TLC. I suggest you see a rehab doc (or a GP with an understanding of rehab) and find out if you need to stretch (for tightness), or need to reduce use (for an inflammatory or arthritic condition).


I have to get my T levels checked, i seen that sub does lower testosterone in men in many cases and my symptoms have a direct link to low T.
Many men with low T levels also report aching joint,weakness and fatigue


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group